# SDR USAA991293

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 806
- Part time: 44,382 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND A ..250 INCH CRACK AT BS 806 STRINGER 13L LOWER HINGE CUTOUT SKIN.  INSTALLED FILLER AND DOUBLER PER SRM 53-30-03.  (M)
